Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
asdasdasd

So I just got Retin A

Recommended Posts

Ok well I just got some retin A (which is called avitcid here BTW), anyway I have been in antiobiotics for acne which worked wonderfully, killing most of the pimples on my face and removing the irriating feeling of acne.

anyway I stopped taking the antibiotics 3 weeks ago and some minor acne came back after that, now I have also started using the retin A gel cause I have some scars(icepicks)+blackheads and bad texture + some non inflamed acne on my forehead.

Anyway now my face has started to feel dry and some painful pimples have popped up. I really dont want my acne back and I am kinda worried cause my face is starting to feel bad and I have got pimples on my jaw too where they havent appeard for ages (and they are painful) and the pimples are popping all over my face.

yeah and the retin-a is 0.25% BTW so it shouldnt have too big effect I have used it for 5 days now evernight without washing off.

Question is should I get more antibiotics, or do you think these pimples are popping just cause retin A and will fade? I wouldnt like to take the antibiotics because the side effecs like weight loss and stuff and ofc it is pain to go to see the doctor.

BTW the antibiots also got rid of my back acne and non has returned yet...

Share this post


Link to post
Share on other sites

antibiotics work wonderfully but the problem is the problem comes back when you stop using it. My advice would be going on a permanent cure like accutane, but retin-a has gotten good reviews and I would say give retin-a another two weeks to do it's thing and if you aren't satisfied go for antibiotics. Going on antibiotics long term isn't good for your body, so that's why I recommend JUST LOOKING into accutane.

Share this post


Link to post
Share on other sites

yeah I think accutane for me wouldnt have too much side effects. The cost is the most brothersomething.

Few questions about accutane though:

1) How does it effect the health of skin? do the scars get worse or not? pores?

2) I really dont want bad breakouts so if I did start accutane would I get bad breakouts during it?

3) can you use retin A while on tane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×